# SDR TRBA2008024

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 28,413 hours, 26,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000B
- Part serial: 500
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR PATH EMERGENCY LIGHTS STAYS ON WHILE SWITCH TURNED OFF.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY FIN NR 43WL IAW JIC NR 33-51-21.  OPS CK OK.
